# SDR SWAA2022081926591

- Difficulty date: July 7, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33999
- Aircraft time: 58,974 hours, 35,001 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Pressure Deck
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL PRESSURE DECK CRACKED AT BS 664.5; LBL 30.5 AND 32; WL 202.5. (CRACKS CIRCLED IN RED) / CUTED AND REMOVED THE DAMAGE PART OF THE WEB PER SRM 53-40-51-2R-2. PAR. 4 A;B;C (1)(2)(3).HFEC INSPECTED CUTOUT AREA IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23. NO CRACKS NOTED.TRIMMED AND FLAP PEENED 2EA LOWER STIFFENERS PER SRM 53-40-51-2R-2 TABLE 202 FLAG NOTE 1 AND FIG 204 SHT 1;[10] VERIFIED CORRECTIVE ACTION #9;[11] LOCATED; DRILLED; AND TRIMMED TO SIZE ALL REPAIR PARTS COMPLETED INSTALLATION OF ALL REPAIR PARTS AT BBS663-675 AND LBLL25-60 IAW SRM 53-40-51-2R-2 REP.2 AND EA 22-153-02091. EXCEPT FASTENERS OF ATTACHMENT PONITS OF 4EA BRACKETS REMOVED FOR ACCESS.; INSTALLAED BRACKETS 4EA REMOVED FOR ACCESS IAW SRM 53-40-51-2R-2 REP.2 .;[29] OK TO SEALING AROUND REPAIR AREA AND FASTENERS;
